# SDR HNAA2017122700402

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,892 hours, 28,036 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Dau
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED ANTI ICE TEST DURING FLIGHT TEST,  FAILED WITH THE NR 1 PACK BLEED VALVE.  MULTIPLE OTHER ANTI ICE SYSTEM CAUTION MESSAGES.  PERFORMED TEST AGAIN, TEST FAILED WITH SAME RESULTS.   R & R THE NR 2 DAU IAW AMM 31-41-01.
